Regular semigroup congruences.

R. Feigenbaum

Semigroup forum (1979)

  • Volume: 17, page 373-378
  • ISSN: 0037-1912; 1432-2137/e

How to cite


Feigenbaum, R.. "Regular semigroup congruences.." Semigroup forum 17 (1979): 373-378. <>.

author = {Feigenbaum, R.},
journal = {Semigroup forum},
keywords = {congruence on a semigroup; regular semigroups; homomorphism},
pages = {373-378},
title = {Regular semigroup congruences.},
url = {},
volume = {17},
year = {1979},

AU - Feigenbaum, R.
TI - Regular semigroup congruences.
JO - Semigroup forum
PY - 1979
VL - 17
SP - 373
EP - 378
KW - congruence on a semigroup; regular semigroups; homomorphism
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.